# SDR UPS98226322

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 65C132495
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C WHILE WORKING EO#B727-5310-5474B, FOUND CORROSION ON BS 740 FORGING AFT FLANGE COMMON TO FLOORBEAM WL 206 LBL 63.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPLACED FORGING IAW EO B727-5310-7477, ER 98-2312.
